# SDR AALA201802269007

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 11,887 hours, 3,542 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY OPERATIONS CYLINDER PRESSURE LOW, 500 PSI AT 75 DEGREES FARENHEIT.  SERVICED THE CYLINDER IAW AMM 52-10-00.
